Hardy inequalities in half spaces of the Heisenberg group
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 405-417
Published online September 1, 2008
Junqiang Han, Pengcheng Niu, and Wenji Qin
Northwestern Polytechnical University, Northwestern Polytechnical University, and Xi'an Polytechnic University
Abstract : In this paper we prove some Hardy inequalities in the half space of the Heisenberg group and indicate the sharp constant.
Keywords : Hardy inequality, half space, Heisenberg group
MSC numbers : 35H10, 26D10, 22E25
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd